Entropy and growth of expanding periodic orbits for one-dimensional maps
Fundamenta Mathematicae (1998)
- Volume: 157, Issue: 2-3, page 245-254
- ISSN: 0016-2736
Access Full Article
topAbstract
topHow to cite
topReferences
top- [ALM] L. Alsedà, J. Llibre and M. Misiurewicz, Combinatorial Dynamics and Entropy in Dimension One, World Sci., Singapore, 1993. Zbl0843.58034
- [BKP] L. Barreira, A. Katok and Ya. Pesin, Non-Uniformly Hyperbolic Dynamical Systems, monograph in preparation.
- [Bu] J. Buzzi, Intrinsic ergodicity of smooth interval maps, Israel J. Math. 100 (1997), 125-161. Zbl0889.28009
- [GS] P. Góra et B. Schmitt, Un exemple de transformation dilatante et par morceaux de l’intervalle, sans probabilité absolument continue invariante, Ergodic Theory Dynam. Systems 9 (1989), 101-113. Zbl0672.58023
- [Ho] F. Hofbauer, The structure of piecewise monotonic transformations, ibid. 1 (1981), 159-178. Zbl0474.28007
- [K1] A. Katok, Lyapunov exponents, entropy and periodic points for diffeomorphisms, Publ. Math. IHES 51 (1980), 137-173. Zbl0445.58015
- [K2] A. Katok, Entropy and closed geodesics, Ergodic Theory Dynam. Systems 2 (1982), 339-367.
- [KH] A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, Cambridge Univ. Press, New York, 1995. Zbl0878.58020
- [KM] A. Katok and L. Mendoza, Dynamical systems with non-uniformly hyperbolic structure, supplement to [KH], 659-700.
- [Kn] G. Knieper, The uniqueness of the measure of maximal entropy for geodesic flows on rank 1 manifolds, preprint, 1996.
- [KT] T. Krüger and S. Troubetzkoy, Markov partitions and shadowing for diffeomorphisms with no zero exponents, preprint, 1997.
- [LY] T.-Y. Li and J. Yorke, Ergodic transformations from an interval into itself, Trans. Amer. Math. Soc. 235 (1978), 183-192. Zbl0371.28017
- [Li] D. Lind, Perturbations of shifts of finite type, SIAM J. Discrete Math. 2 (1989), 350-365. Zbl0676.58045
- [MlT] J. Milnor and W. Thurston, On iterated maps of the interval, in: Dynamical Systems (College Park, Md., 1986-87), Lecture Notes in Math. 1342, Springer, Berlin, 1988, 465-563.
- [M1] M. Misiurewicz, Horseshoes for mappings of the interval, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 27 (1979), 167-169. Zbl0459.54031
- [M2] M. Misiurewicz, Continuity of entropy revisited, in: Dynamical Systems and Applications, World Sci. Ser. Appl. Anal. 4, World Sci., 1995, 495-503. Zbl0901.28014
- [MS1] M. Misiurewicz and W. Szlenk, Entropy of piecewise monotone mappings, Astérisque 50 (1977), 299-310. Zbl0376.54019
- [MS2] M. Misiurewicz and W. Szlenk, Entropy of piecewise monotone mappings, Studia Math. 67 (1980), 45-63. Zbl0445.54007
- [P] Ya. Pesin, Characteristic exponents and smooth ergodic theory, Russian Math. Surveys 32 (1977), 55-114.
- [Pu] C. C. Pugh, The hypothesis in Pesin theory, Publ. Math. IHES 59 (1984), 143-161.
- [Q] A. Quas, Invariant densities for maps, Studia Math. 120 (1996), 83-88. Zbl0858.58030